# SDR SWIA202163545

- Difficulty date: December 16, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N166SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000615
- Aircraft time: 13,775 hours, 7,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B SPLICE AT FR-89 HAS CORROSION AS MARKED.     (C-CHECK RO 1/3/2022)    REMOVED AND REPLACED R/H I/B SPLICE AT FR-89 REF EMB SRM 51-40-08 SEE CONTINUATION CARD FOR WORK ACCOMPLISHED
